# SDR 03FDEA01233

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS-R 2FH INBOARD FLAP 2C HINGE ASSY ATTACH LUG REWORKED ENT BY 3A 39017C RPT BY 3A39017.  FACT 10AUG03 21 3A10 BFM COMPLIED WITH EA 8-5740-70995A WINGS-R 2FH INBOARD FLAP 2C HINGE ASSY ATTACH LUG REWORK MAE BY 3A DC40999V RPT BY 3A 40999V.
